Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Tulsa, OK

March 19, 2020Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 6:07 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 6:07 PM CDT (23:07 UTC)
Expired
Mar 19, 2020, 7:00 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 181 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 690 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
690 m²/s²
0-3 km storm-relative helicity
686 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

865 
WUUS54 KTSA 192307
SVRTSA
OKC023-127-200000-
/O.NEW.KTSA.SV.W.0039.200319T2307Z-200320T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
607 PM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Pushmataha County in southeastern Oklahoma...
  Choctaw County in southeastern Oklahoma...

* Until 700 PM CDT.

* At 607 PM CDT, severe thunderstorms were located along a line
  extending from near Kellond to Kent to 9 miles south of Boswell,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Hugo...                           Antlers...
  Fort Towson...                    Sawyer...
  Rattan...                         Soper...
  Snow...                           Hugo Lake State Park...
  Kellond...                        Kent...
  Goodland...                       Messer...
  Raymond Gary State Park...        Moyers...
  Nashoba...                        Kosoma...
  Oleta...                          Cloudy...
  Grant...                          Ord...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3391 9564 3388 9570 3390 9575 3387 9578
      3392 9591 3394 9593 3410 9575 3431 9573
      3463 9512 3394 9516 3396 9523 3389 9526
      3391 9527 3387 9529 3389 9533 3387 9539
TIME...MOT...LOC 2307Z 254DEG 24KT 3428 9564 3412 9563 3389 9581 

HAIL...1.00IN
WIND...60MPH
 
$$

69
3 follow-up statements
301 
WWUS54 KTSA 192322
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
622 PM CDT Thu Mar 19 2020

OKC023-127-200000-
/O.CON.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
622 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN PUSHMATAHA AND CHOCTAW COUNTIES...

At 622 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Snow to 3 miles southwest of Rattan
to 8 miles south of Soper, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Antlers...
Fort Towson...                    Sawyer...
Rattan...                         Soper...
Snow...                           Hugo Lake State Park...
Kent...                           Goodland...
Messer...                         Raymond Gary State Park...
Nashoba...                        Oleta...
Cloudy...                         Grant...
Ord...                            Fallon...
Sobol...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3391 9564 3388 9570 3390 9575 3387 9578
      3440 9555 3463 9512 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 2322Z 251DEG 31KT 3433 9541 3417 9545 3391 9569 

HAIL...<.75IN
WIND...60MPH
 
$$

69
874 
WWUS54 KTSA 192347
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Thu Mar 19 2020

OKC023-127-200000-
/O.CON.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
647 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...

At 646 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Cloudy to 6 miles east of Oleta
to 5 miles southeast of Goodland, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Rattan...
Goodland...                       Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Oleta...                          Cloudy...
Grant...                          Ord...
Corinne...                        Fallon...
Sobol...                          Swink...
Frogville...                      Apple...
Huskey...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3441 9540 3444 9513 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 2346Z 261DEG 27KT 3435 9520 3419 9524 3393 9548 

HAIL...<.75IN
WIND...60MPH
 
$$

69
338 
WWUS54 KTSA 192358
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
658 PM CDT Thu Mar 19 2020

OKC023-127-200008-
/O.EXP.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
658 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES WILL EXPIRE AT 700 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3441 9540 3444 9513 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 2358Z 254DEG 24KT 3437 9512 3421 9516 3395 9540 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:09 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 19, 3:09 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Thu Mar 19 2020

.DISCUSSION...
The main forecast concern today is the ongoing severe weather and
flooding potential across areas to the southeast of I-44. The
counties along I-44 have been dropped from the Flash Flood Watch,
with the rest of it remaining intact.

A broken line of showers and thunderstorms continues to push
eastward across eastern Oklahoma, with the most intense cells
confined to areas along and south of I-40. This part of the
forecast area has not been as worked over convectively this
morning as points farther north as exhibited by the pool of
1000-2000 J/kg of CAPE sitting in southeast Oklahoma, as well as
parts of the Arkansas River Valley. 0-1 km shear of 30 to 40 kts
in the same area continues to support tornadoes with stronger
cells that can stay somewhat isolated. Most of the area likely to
be affected by the ongoing activity avoided the heavier rains last
night, but flash flooding will still remain possible with any
locally heavier amounts. This line is likely to shift east of the
forecast area by mid evening, with no further development likely
afterward.

The cold front will move through late tonight and into tomorrow,
leading to much colder temperatures to close the work week and
open the weekend. A late season freeze continues to look probable
for much of northeast Oklahoma and far northwest Arkansas Friday
night and into Saturday morning.

After the brief lull in the precipitation, an active weather
pattern will return late in the weekend and into early next week.
Multiple chances for showers will exist from Saturday night
through Tuesday night, with isolated thunderstorms also possible
Monday night and into Tuesday. Temperatures will also be very warm
beginning Tuesday and continuing through much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  49  30  54 /   0   0   0   0
FSM   52  58  36  59 /  50  10   0   0
MLC   47  53  34  57 /  10   0   0   0
BVO   39  47  26  52 /   0   0   0   0
FYV   47  50  29  56 /  20   0   0   0
BYV   48  52  30  54 /  20   0   0   0
MKO   46  51  32  55 /   0   0   0   0
MIO   42  46  28  52 /   0   0   0   0
F10   44  50  32  55 /   0   0   0   0
HHW   53  57  39  59 /  50  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-062-
     063-065>076.

     Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011-019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Mar 19, 4:41 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
441 PM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
441 PM CDT Thu Mar 19 2020

...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast of Interstate 44.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms are ongoing late this afternoon across
portions of southeast and east central Oklahoma. These storms will
continue to push eastward through the rest of the afternoon and
into the evening. The primary severe weather threats will be
damaging winds to 70 mph and ping pong ball sized hail, but
a few tornadoes may also occur with any thunderstorms that are
able to remain isolated.

A Flash Flood Watch remains in effect for portions of the area to
the southeast of Interstate 44, as additional locally heavy
rainfall over saturated soils could lead to quick runoff and flash
flooding.

For the remainder of the afternoon, southwesterly winds will
continue to gust to near 40 mph across parts of northeast Oklahoma
to the northwest of Interstate 44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.

A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 19, 5:15 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
515 PM CDT Thu Mar 19 2020

OKZ076-192245-
Le Flore OK-
515 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 545 PM CDT...

At 515 PM CDT, a strong thunderstorm was located near Octavia, moving
northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm. This storm has also shown signs of rotation.

Locations in or near the path include...
Octavia...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3478 9446 3453 9446 3451 9449 3451 9474
TIME...MOT...LOC 2215Z 222DEG 31KT 3453 9465
Special weather statement, Mar 19, 5:25 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
525 PM CDT Thu Mar 19 2020

ARZ019-029-OKZ072-076-192300-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
525 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 600 PM CDT...

At 525 PM CDT, a strong thunderstorm was located 3 miles south of
Muldrow, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Gans...                           Moffett...
Figure Five...                    Shibley...
Cottonwood...                     Dora...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 313 and 328.
 Interstate 540 between mile markers 1 and 7.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3524 9463 3539 9475 3558 9443 3543 9425
TIME...MOT...LOC 2225Z 237DEG 36KT 3536 9462
Special weather statement, Mar 19, 5:28 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
528 PM CDT Thu Mar 19 2020

OKZ049-075-192315-
Latimer OK-Pushmataha OK-
528 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA AND
SOUTHEASTERN LATIMER COUNTIES UNTIL 615 PM CDT...

At 528 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Higgins to near Dunbar. Movement was
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Clayton...                        Red Oak...
Clayton Lake State Park...        Damon...
Tuskahoma...                      Yanush...
Stanley...                        Nashoba...
Kiamichi...                       Dunbar...
Kosoma...                         Eubanks...
Sardis...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3434 9564 3460 9555 3460 9551 3469 9551
      3476 9549 3505 9499 3448 9519
TIME...MOT...LOC 2228Z 241DEG 29KT 3473 9545 3444 9555
Special weather statement, Mar 19, 5:47 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
547 PM CDT Thu Mar 19 2020

OKZ049-053-192315-
Choctaw OK-Pushmataha OK-
547 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES UNTIL 615 PM CDT...

At 547 PM CDT, a strong thunderstorm was located near Boswell, moving
east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Antlers...                        Boswell...
Soper...                          Kent...
Kellond...                        Messer...
Speer...                          Dela...
Unger...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3405 9594 3412 9594 3416 9588 3416 9578
      3423 9578 3434 9561 3406 9539 3394 9587
TIME...MOT...LOC 2247Z 251DEG 32KT 3405 9584
Special weather statement, Mar 19, 5:50 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
550 PM CDT Thu Mar 19 2020

OKZ076-192315-
Le Flore OK-
550 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 615 PM CDT...

At 550 PM CDT, a strong thunderstorm was located 4 miles east of
Octavia, moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Octavia...                        Big Cedar...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3489 9445 3453 9446 3451 9449 3451 9484
TIME...MOT...LOC 2250Z 229DEG 30KT 3454 9462
Special weather statement, Mar 19, 5:57 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
557 PM CDT Thu Mar 19 2020

ARZ019-029-OKZ072-076-192330-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
557 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 630 PM CDT...

At 557 PM CDT, a strong thunderstorm was located 4 miles northeast of
Spiro, moving northeast at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Barling...                        Pocola...
Lavaca...                         Spiro...
Arkoma...                         Bonanza...
Moffett...                        Fort Smith Regional Airport...
Kibler...                         Central City...
Concord...                        Shibley...
Scullyville...                    Braden...
Mill Creek...                     Rye Hill...
Cottonwood...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 6 and 10.
 Interstate 540 between mile markers 1 and 14.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3518 9462 3533 9467 3549 9427 3533 9416
TIME...MOT...LOC 2257Z 244DEG 45KT 3528 9455

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.